# SDR CALA2013092691472

- Difficulty date: September 25, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 90,136 hours, 14,329 cycles
- Engine: Pwa PW4060
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Processing Unit
- Part number: 300710303
- Part serial: 1150
- Condition: Faulty
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER FUEL TANK QTY INOPERATIVE.  FOUND FAULT "BITE DISPLAY BOARD FAILED G".  R & R FUEL PROCESSOR UNIT IAW AMM 28-41-08, BITE CHECKED GOOD, INDICATIONS NORMAL.
